# SDR USAA2009080391990

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - CRACK ON FORWARD INBOARD CORNER OF INTERCOSTAL WEB AT BS 294.5, S12L.  REPLACED INTERCOSTAL WEB AT BS 294.5, S12L IAW B737 BOEING DRAWING 65-17684.
